# SDR SWAA2021081715396

- Difficulty date: February 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 7,116 hours, 3,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 142NW DAMAGED/CRACKED IN 3 LOCATIONS. / R+R 142W PANEL IAW AMM 25-52-78 AMT 69696
